# SDR CA111025010

- Difficulty date: October 18, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 6,241 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Stuck
- Location: Cylinder Head
- Part time: 1,899 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) THE ACFT HAD TO LAND BECAUSE OF LOSS OF ENGINE POWER AND HIGH VIBRATION.  A STUCK VALVE AND BENT PUSH ROD WERE FOUND ON LT REAR CYLINDER (ENGINE WAS ON-CONDITION).  CUSTOMER DECIDED TO REPLACED THE ENGINE, WITH AND O/H ONE.  NO DAMAGE TO AIRCRAFT.
